1mg, best e pharmacy in India
MRP: Rs. 28.62 for 1 bottle(s) (60 ML suspension each)
1
Unfortunately, we don't have any more items in stock

food interaction for ACTIFED PLUS

alcohol interaction for ACTIFED PLUS

pregnancy interaction for ACTIFED PLUS

lactation interaction for ACTIFED PLUS

food
alcohol
pregnancy
lactation
Avoid Actifed plus suspension with caffeine and chocolate as well as food containing caffeine and chocolate such as tea leaves, cocoa beans.
UNSAFE
Actifed plus suspension may cause excessive drowsiness and calmness with alcohol.
Taking phenylpropanolamine with alcohol can increase the risk of cardiovascular side effects such as increased heart rate, chest pain, or blood pressure changes.
UNSAFE
Actifed plus suspension may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Unknown. Human and animal studies are not available. Please consult your doctor.

SALT INFORMATION for ACTIFED PLUS

Paracetamol(125 mg)

Uses

Paracetamol is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever.

How it works

Paracetamol belongs to class of medications called analgesics (painkiller) and antipyretics (fever reducing). Paracetamol reduces pain by increasing the pain threshold. It reduces fever by acting on the temperature-regulating region of brain, resulting in increased blood flow across the skin, sweating and heat loss.

Common side effects

Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin
Triprolidine(0.625 mg)

Uses

Triprolidine is used in the treatment of allergic disorders.

How it works

Triprolidine is an anti-histamine and belongs to a class of drugs called H1 receptor antagonists. It blocks the biological effect of histamine, a naturally released substance that triggers the symptoms of common cold and other allergies by acting on H1 receptors.

Common side effects

Nausea, Pale red skin, Itchy rash, Drowsiness, Agitation, Confusion, Blurred vision, Coordination impaired, Difficulty in paying attention, Dizziness, Dry mouth, Difficulty in urination, Hallucination, Rash, Tachycardia, Thickened respiratory tract secretions, Vomiting, Nightmare
Phenylpropanolamine(6.25 mg)

Uses

Phenylpropanolamine is used in the treatment of allergic disorders.

How it works

Phenylpropanolamine belongs to a class of medications called nasal decongestants. It stimulates receptors on blood vessels in the nose and sinuses leading to its constriction and reduction in blood flow thereby relieving congestion.

Common side effects

Nausea, Palpitations, Psychosis, Chest tightness, Dizziness, Epileptic convulsion, Hallucination, Headache, Increased blood pressure, Tremor

SUBSTITUTES for ACTIFED PLUS

No substitutes found

Top Physicians

  • Dr. Khoobsurat Najma
    MBBS
    4.9
  • Dr. M. K. Singh
    MBBS, MD
    4.8
  • Dr. Prabhat Kumar Jha
    MBBS, MD
    4.7
  • Dr. Ashutosh Shukla
    MBBS, MD, Diploma, Fellowship
    4.6
  • Dr. R. S. Rawat
    MBBS, MD
    4.5

Expert advice for ACTIFED PLUS

  • Do not take if you are taking any other products that contain paracetamol, or are allergic to paracetamol or any of the other ingredients.
  • Do not take paracetamol if you drink three or more alcoholic beverages every day.
  • Consult your doctor immediately if you have any skin reaction such as skin reddening, blisters, or rash.
  • Do not take paracetamol without consulting your doctor if you are pregnant or breast feeding.

Frequently asked questions for ACTIFED PLUS

Paracetamol

Q.Is paracetamol safe/ banned/ available in India?
Paracetamol (also known as acetaminophen, crocin, dolo, calpol, pacimol) is an over-the-counter drug available in India. It is generally safe if used at prescribed doses for the prescribed duration as advised by your doctor

Q.Is paracetamol a painkiller/ used for cold?
Paracetamol is used to relieve mild to moderate pain associated with cold and flu, as well as fever

Q.Does paracetamol make you drowsy / sleepy?
Paracetamol does not cause drowsiness. However, paracetamol is available in combination with cough and cold medicines (eg. cetirizine, chlorpheniramine), which may cause drowsiness or sleepiness

Q.Is paracetamol an NSAID/ antibiotic?
Paracetamol is a anti-pyretic (anti-fever), anti -inflammatory drug, which belongs to the category of non-steroidal anti-inflammatory drug (NSAID). However, unlike other NSAIDS, paracetamol can relieve only mild to moderate pain. It is not an antibiotic

Q.Can I take crocin with cetirizine/ aceclofenac/ amoxicillin/ codeine/ tramadol/ warfarin/ erythromycin/ antibiotics?
Yes, paracetamol (available as crocin) can be taken with all of these drugs. Caution is advised when crocin is to be used with warfarin. However, always consult your doctor regarding combined use of crocin with any other drug

Q.Can I take crocin with ibuprofen/naproxen/other NSAID?
Paracetamol (available as crocin) is available over-the-counter in combination with ibuprofen/naproxen/other NSAID. However, always consult your doctor regarding combined use of crocin with any other drug

Q.Does paracetamol cause death?
Paracetamol on overdose can severely damage the liver and cause death. No more than 4 grams should be consumed in one day. Always consult your doctor regarding use of paracetamol

Q.Can calpol make babies/ toddlers sleep/ help in teething pain?
Calpol can relieve pain in infants and children; it does not make them sleep.

Triprolidine

Q.Dose triprolidine cause drowsiness/does it make you feel drowsy/ sleepy?
Yes. Drowsiness and dizziness are common side effects of triprolidine

Q.Is triprolidine a sedative?
Triprolidine can produce effects like inducing sleep and drowsiness. However, it is not used as a sedative drug

Q.Is triprolidine an expectorant?
No. Triprolidine is an anti-histamine drug used to relieve allergic symptoms of common cold and cough. It may be included in expectorant (aid expulsion of mucus as cough) or antitussive (used for dry cough) cough/cold preparations

Q.What is triprolidine/triprolidine hydrochloride?
Triprolidine or triprolidine hydrochloride is an anti-histamine drug

Q.What is it used for?
It is used to relieve allergic symptoms of common cold and cough such as sneezing, running nose, watery eyes, itching (in eyes, nose, throat), congestion in the nose and sinuses (air cavities around the nose). It may also be used to treat other allergies like red itchy bumps on skin (hives), mild allergic skin reactions, inflammation of eyes due to allergy (allergic conjunctivitis) and swelling of eyes and lips (angioedema)

Q.Does triprolidine get you high?
Triprolidine may not get you high. However, it may occasionally cause paradoxical excitation (unexpected excitation or increase in activity/agitation) and hallucinations (seeing or hearing things that are not really there)

Q.How does triprolidine work?
Triprolidine is an anti-histamine drug and belongs to a class of drugs called H1 receptor antagonists. It provides relief from the symptoms of common cold and other allergies by blocking the biological effect of naturally released substance called histamine that triggers allergic responses.

Phenylpropanolamine

Q.Is phenylpropanolamine a controlled substance?
Phenylpropanolamine is a controlled substance since it can be used for manufacturing of illegal drugs

Q.Is phenylpropanolamine the same as phenylephrine?
Phenylpropanolamine and phenylephrine are different drugs belonging to the same class of medications (nasal decongestants). Both are used to relieve blocked nose or sinuses caused by common cold and seasonal nasal allergies (hay fever)

Q.Is phenylpropanolamine still on the market?
Phenylpropanolamine is banned in India due to increased risk of haemorrhagic stroke (bleeding in the brain) and is no longer marketed in India

Q.Does phenylpropanolamine cause stroke?
Phenylpropanolamine has shown to increase the risk of hemorrhagic stroke (bleeding in the brain). Women are at a higher risk.

Articles


Content on this page was last updated on 01 June, 2015, by Dr. Varun Gupta (MD Pharmacology)